I just started on duloxetine this week and was already taking ibuprofen for other reasons. The interaction did not feel good and now i feel a very hot feeling in my body (not necessarily pain or stabbing feeling) and in my limbs occasionally. Anyone know what it could possibly be?
Hi, violet! Rather than interaction... which might cause bleeding problems... this sounds more like a side effect of starting duloxetine... "feeling of warmth or redness of the face, neck, arms, and occasionally, upper chest", "feeling hot and/or cold". If it is, it should resolve within a few days to a week or two.
You should, however, be sure your doctor knows you're taking the ibuprofen so that she/he can monitor you for any unusual bleeding or bruising.
Best regards! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Interaction - Can I take 365 ml of acetaminophen/hydrocodone if I took 600 ml of ibuprofen 1hour ago
Posted 11 Dec 2012 • 1 answer
Posted 20 Aug 2013 • 1 answer
Posted 21 Feb 2015 • 3 answers
Posted 25 Mar 2018 • 1 answer
Posted 8 Aug 2018 • 2 answers